# SDR SWAA093610

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 39,218 hours, 21,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS WORN AT ROW 11.  REMOVED AND REPLACED EEPLS PER MM.
